# SDR 95ZZZX1111

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N852ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4495006
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 502341
- Condition: Severed
- Location: Nlg Downlock
- Part time: 3,545 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT INDICATE LOCKED ACFT LANDED.  MAINTENANCE DETERMINED VISUALLY LOCKNUT ENGAGED DUE TO SHEARED BOLT.  ALSO FOUND BUSHING PN 95061-191 SEIZED TO BOLT.  INSTALLED NEW BOLT/BUSHING.
